# SDR FDEA201409012391

- Difficulty date: September 1, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 41,903 hours, 16,512 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Part number: A57970100036
- Part serial: 1180
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING INSPECTION - EXISTING REPAIR ON LT WING I/B FLAP TRAILING EDGE RIB8-10  UPR & LWR SURFACE.  REPAIR PATCH DISBONDED.  REPORTED TO ENGINEER.  REMOVED THE OLD REPAIR PATCH & REPAIRED THE DAMAGE PER A310 SRM 57-52-12 FIG 204 EO 6-5100-7-5000 PART1 WAS COMPLETED.  TITLE: STRUCTURES-REPAIR CATALOG-  A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENT 14 CFR 121.707 THE REPAIR WAS CATEGORY "A" AND WAS CLASSIFIED AS MAJOR PER GMM6-2-100 REVISION 123.  TRACKING EA:6-5750-T0311096 WAS ISSUED.TITLE:WINGS FLIGHT SURFACES.  LT INBD FLAP TRAILING EDGE RIB8-10 LOWER & UPPER SKIN DELAMINATION REPAIR.
